# SDR IPXA13M77125

- Difficulty date: February 2, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 67,299 hours, 12,548 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB71882
- Condition: Worn
- Location: Xos 910 & 925
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING L/E LOWER FRONT SPAR FWD CAP FLANGE AND SACRIFICIAL INNER DOUBLER WORN AT XOS 910 & 925.  REPAIRED RT WING SPAR CAP AND DOUBLER AT XOS 910 & IAW SRM 57-40-02, REPAIR 12 AND FIG 202 CONDITION 1, SHEET 1. (MAJOR)
